Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child is vomiting. Could we give Walamycin?

dear sir , my kid is at about 9 month . he is vomiting from evening , it has happen almost 5 to 6 time . even he is vomiting the ors solution , which we are giving as of now . being night not able to take hospital. kid is in upcountry rural area right now. pls suggest urgent treatment , we have walamycin at home .could we give them.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
Thanks for the query
walamycin is an antibiotic and will be of no use in vomiting. You can give Drop Domstal or Motinorm 8 drops three times a day, if he is not taking ORS, you can give plain water but try to maintain the hydration and check his feeds if you have added anything new in his diet. Better visit your nearest physician as soon as possible.
With regards

Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor